# SDR 7AJA20160407001

- Difficulty date: April 7, 2016
- Submitted: April 16, 2016
- Operation: Air carrier
- Aircraft: N855MB
- Make and model: Snias AS350B3
- Aircraft serial: 7523
- Aircraft time: 788 hours, 2,099 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 788 hours, 1,476 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Packing
- Part number: 9794710200
- Condition: Cut
- Location: Engine
- Part time: 6 hours, 9 cycles
- Component: Hmu, Tmeca
- Component part number: 0292862200
- Stage of operation: AA
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER SHUTDOWN, THE PILOT WAS COMPLETING HIS WALK AROUND & NOTICED FUEL DRIPPING FROM THE ENG OVERBOARD DRAIN TUBE.  HE ALSO NOTICED THAT THE FUEL LEAKED ONTO THE BELLY & WAS DRIPPING THERE ALSO.  AFTER THE MECHANIC ARRIVED, THEY TURNED ON THE ACFT BOOST PUMP & FUEL WOULD START DRIPPING FROM THE OVERBOARD DRAIN.  CONTACTING THE TECHNICAL REPRESENTATIVE, WE WERE TASK WITH CHECKING THE HMU FILTER PACKING, AS THIS IS ONE OF THE EASIEST TASKS TO PERFORM.  UPON INSPECTING THE FUEL FILTER PACKING IT WAS DETERMINED TO BE CUT & WAS REPLACED.  THE ACFT WAS TEST RAN 3 TIMES WITH NO FUEL LEAK PRESENT.  THE PAPERWORK WAS COMPLETED & THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  THIS PACKING HAD BEEN REPLACED JUST A FEW HOURS EARLIER AS THE ENG WENT THROUGH AN 800 HOUR INSPECTION.  THE PACKING MUST HAVE GOT CUT AT THAT TIME.
